# SDR DALA2025060904397

- Difficulty date: June 2, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 88,339 hours, 14,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 0181 LIGHTS ON 1L 4R DOORS ARE NOT LIT ON FA PANEL DOORS VERIFIED ARMED. CORRECTIVE ACTION: R/R 1L & 4R LIGHT ON DOOR SLIDE ARM LIGHT. (1000864)
